# SDR SWIA200819616

- Difficulty date: May 6, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 9,090 hours, 5,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5834 - CEILING LEVEL EMERGENCY FLOOD LIGHT OVER ROW 14 IS INOP.  REPLACED THE LAMP FOR THE EMERGENCY FLOOD LIGHT.  OPS CHECKS ARE GOOD.
